MathSciNet Relay Station
MathSciNet bibliographic data
MR639972 (83b:30019) 30C60 (20H10)
Tukia, Pekka A quasiconformal group not isomorphic to a Möbius group. Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), no. 1, 149–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement